HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Anticommutativity and spin 1/2 Schrdinger operators with magnetic fields

Files in This Item:
pre329.pdf558.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83475

Title: Anticommutativity and spin 1/2 Schrdinger operators with magnetic fields
Authors: Ogurisu, O. Browse this author
Issue Date: 1-Feb-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 329
Start Page: 1
End Page: 12
Abstract: It is proven that the spin 1/2 Schrodinger operator iI with a con­stant magnetic field is the square of a sum of mutually strongly anti­commuting self-adjoint operators. As an application, by using this for­mula, the essential spectrum of iI with a vector potential in a class is identified. The class contains a vector potential to which Shigekawa's theorem (I. Shigekawa, J. Funct. Anal., 101:255-285, 1991) cannot be applied.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69079
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University